# SDR SWAA2014111734221

- Difficulty date: November 12, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 55,499 hours, 32,508 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A6200
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING FIXED FAIRING SUPPORT CASTING BROKEN.  R & R RIB IAW DWG.
